# SDR 08FDEA03268

- Difficulty date: August 5, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 81,889 hours, 26,187 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: ADA78981
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP LONGERON 52 AT STA 1026 IS MISSING FASTENERS AND IS GOUGED IN THE RADIUS.  INSTALLED REPAIR CHANNEL AND REPLACED MISSING FASTENERS IN REFERENCE TO DC/MD-10 SRM 53-10-00; FIG 2-A;  VOL I.
